Order Article Reprints
Journal: Mathematics, 2022
Volume: 10
Number: 2800
Article:
Statistical Inference on a Finite Mixture of Exponentiated Kumaraswamy-G Distributions with Progressive Type II Censoring Using Bladder Cancer Data
Authors:
by
Refah Alotaibi, Lamya A. Baharith, Ehab M. Almetwally, Mervat Khalifa, Indranil Ghosh and Hoda Rezk
Link:
https://www.mdpi.com/2227-7390/10/15/2800
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.